Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Cough, difficulty in breathing, prescribed levofloxacin and ascoril. Suggestions?

hello dr. i hv some problem to breathing(inhaling) . i went to dr. than he said it is just allergy with dust .i had also took xray of chest . and prescribed me some medicine as levofloxacin and ascoril .nowthe problem is not so critical but i feel sometimes that i m not well . i hv large cough in my cheat what should i do in that condition.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,

For the cough to fully get away from your system, it takes at least 2 -3 weeks. You have already finished your course of antibiotics, levofloxacin, I presume.

I would suggest you drink plenty of warm fluids,(warm water, green tea etc) . Do steam inhalation 3-4 times a day. You might also want to sign up for yoga classes, which will help reduce your allergies.

Hope this helps.

Dr. Divya Kuttikrishnan
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor